# SDR UHLA201508160625

- Difficulty date: August 16, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 28,437 hours, 17,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Stuck
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR OUTER HANDLE COMMAND BELLCRANK ROLLER STUCK.  PERFORMED L1 DOOR VENT FLAP ADJUSTMENT IAW AMM 52-11-25/500.  PERFORMED DOOR BOX MECHANISM INSPECTION IAW AMM 52-11-22/600. OPS CHECK GOOD.
